# SDR UALA2009113003690

- Difficulty date: November 28, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,880 hours, 11,806 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Faulty
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING COMPARTMENT DOOR INTEGRATOR TORQUE CHECK EXCEEDS 175 INCH POUNDS.  INSTALLED 2 EA NEW DOOR LATCHES FOR THE LT OVERWING SLIDE COMPT DOOR AND OPS CHECKS GOOD.
